11-02-2003, 08:43 AM #1
Question about hittin nerves...do i have an absess?
On friday i did an injection in my quad (slow method) and I hit a nerve so i took it out and did another injection a couple inches away. Its now sunday and there is some soreness. Can I have an absess?? It feels slightly warm, no lumps, mostly just sore. Wut is it?? Can anyone help?
11-02-2003, 08:47 AM #2Associate Member
- Join Date
- Mar 2003
I have hit the nerves in my legs a bunch and it is sore for a few days. It is prob just the nerve. But is it last for more than 3 days or so might be a infected.
11-02-2003, 09:01 AM #3
It is hard 2 say what you pain is coming from as the sorness can be caused by a few things like; substance you are injecting itself, the needle ripping through the muscle, infection, air in the muscle (this is when you have a bump on the spot you injected), nerves and the list goes on and on. Most of these last only about 3 days, minimum 4 if its really bad. If the pain is there for that amount of time only or less, then I wouldnt really worry. If its there for a week or so, then give a few days more after a week, and if still hurting then go see you doc and dont be scared to tell him what you have done. He probably wont be happy to hear what you are doing but I am sure he will help you out. Good luck
By the way are you sure you hit a nerve? If so, what makes you so sure you hit a nerve?
Last edited by Gear; 11-02-2003 at 09:04 AM.
11-02-2003, 09:03 AM #4
You're fine............... It's sore from hitting it with the pin......... Just keep an eye on it...... if it starts to swell, get hot, red.............. but I think you will be ok
11-02-2003, 09:07 AM #5
Well My muscle started to twitch and i got dizzy, lightheaded and almost passed out! Thats why i know I hit a nerve! Its only been like 2 days, the pain is def less than yesterday but its still sore but its not red, no lumps, just a lil warmer than the rest of my leg (very slightly). Thanks for the help
11-02-2003, 09:15 AM #6
moush when the muscle twicthes that doesnt nesseserely mean you hit a nerve. When I inject, my muscle twitches sometimes also. "i got dizzy, lightheaded and almost passed out" Those are signs of injecting in the vein. When you supposvly hit a nerve, did you still keep on going and inject the stuff? I am curious if you did or not, coz like I said, "dizzy, lightheaded and almost passed out" are defenitely sings of injecting in the vein, and not really signs of hitting a nerve. Well no doubt you can still feel dizzy, lightheaded etc etc when you hit a nerve, but I wouldnt really call them main signs of hitting a nerve as the main sign of hitting a nerve would be the pain. Peace out
11-02-2003, 09:25 AM #7Originally Posted by Gear
11-02-2003, 09:39 AM #8
Me high fives TheMudMan -
11-02-2003, 09:59 AM #9
Ok so then i hit a vein, sorry i thought it was a nerve I am still a noob so I am learning as I go. It is my first cycle too. I did not inject when i hit the vein, I pulled out switched needles and injected an inch or so away.
11-02-2003, 10:07 AM #10
Nahh bro, your cool, no need for apology hehe, everyone here is to learn and help eachother out. Maybe 1 day if I ever hit a vein myself, I might come to you and talk to you about what its like when you hit a vein. Umm if its your 1st time you injected, then the pain could be from the actual needle ripping through the muscle. This can usually happend to people that have never injected before. I am assuming this coz you have never ever had a injection before so it hurts a little. But later on you just get used to it and the pain never comes back. But from the things you said such as "dizzy, lightheaded" etc etc" to me it defenitely sounds like you hit a vein. Good luck and I hope your next shot is non-painfull and safe. Happy growing
11-02-2003, 01:18 PM #11
thansk a lot Gear...I appreciate your help. Dont worry i didnt forget about The Mudman, thanks man
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)